Items where Year is 1986

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | L | M
Number of items: 14.


Borwein, Jonathan M. (1986) Generic differentiability of order-bounded convex operators. Journal of the Australian Mathematical Society: Series B: Applied Mathematics, 23 . pp. 22-29.

Borwein, Jonathan M. (1986) Norm duality for convex processes and applications. Journal of Optimization Theory and Applications, 48 . pp. 53-64.

Borwein, Jonathan M. (1986) Partially monotone operators and the generic differentiability of convex-concave and bi-convex mappings. Israel Journal of Mathematics, 54 . pp. 42-50.

Borwein, Jonathan M. (1986) Stability and regular points of inequality systems. Journal of Optimization Theory and Applications, 48 . pp. 9-52.

Borwein, Jonathan M. and Borwein, David (1986) A note on alternating series in several dimensions. MAA Monthly, 93 . pp. 531-539.

Borwein, Jonathan M. and Borwein, Peter (1986) More quadratically converging algorithms for $ \pi$. J. Math. Computation, 43 . pp. 247-253.

Borwein, Jonathan M. and Borwein, Peter (1986) An explicit cubic iteration for π. BIT Numerical Mathematics, 26 . pp. 123-126.

Borwein, Jonathan M. and Strojwas, H. M. (1986) Proximal analysis and boundaries of closed sets in Banach space, Part I: theory. Canadian Journal of Math., 38 . pp. 431-452.

Borwein, Jonathan M. and Wolkowicz, H. (1986) A simple constraint qualification in infinite dimensional programming. Mathematical Programming, 35 . pp. 83-96.

Borwein, Jonathan M. and Zhuang, D. (1986) On Fan's minimax theorem. Math. Programming, 26 . pp. 232-234.


Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Derivations from hereditary subalgebras of C*-algebras. Canad. J. Math., 38 (1). pp. 109-126.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Extending derivations from hereditary subalgebras of approximately finite-dimensional C\ast-algebras. J. London Math. Soc. (2), 33 (3). pp. 505-515.


MacDougall, James A. and Ozeki, K. (1986) The octahedron equation implies the cube equation: an elementary proof. Aequationes Mathematics, 31 . pp. 243-246.

MacDougall, James A. and Sweet, L. G. (1986) ALGEBRAS WITH TRANSITIVE AUTOMORPHISM GROUPS. Canadian Mathematical Bulletin, 29 . pp. 224-226.

This list was generated on Fri May 24 18:19:26 2019 AEST.